After 15 years of PD medications, I'm experiencing (as a caregiver) my wife having hallucinations of people that don't exist. Now, she is questioning me about when are we going home...when, in fact, we are at home. We are working with PD doctor introducing a new drug (Nuplazid) to help with the hallucinations. Has anyone used and experienced good or bad reactions to this medicine?
I'm brainstorming.....any thought is a good answer.
Praying God's blessings on us all as we… read more
The neurologist doubled my dosage of Seroquel and I am also takingDonepezil and the 2 together and doubling the one has completely stopped my hallucinations and I was talking for hours to people that weren't there. Hope this is helpful.
@A MyParkinsonsTeam Member - maybe the bugs lost interest when you didn't react and went off somewhere else...or are you sure you didn't use some Raid and not tell us?
I am sorry you are going through this hell. I have heard that PD does this to some people. I hope someone answers that has experience with this. I would absolutely call for help if you are being harmed. i would try to go back to your husband's neurologist and tell him your concerns. I wonder if he can have the DBS surgery? There must be some answers out there, don't give up, also go to your primary care physician and tell him what is going on. I pray you can get some help.
My hallucinations started about 4 years before my diagnosis of PD and before I was on any PD meds. Sometimes I see things when I first wake up, but I know it is not real and I close my eyes and turn over. If I am having a vivid dream my husband will wake me up and then the hallucinations stop. Really weird, but I am dealing with it.
Mine started from the Sinemet the best I can tell. The neurologist put me on a new medication that stopped my hallucinations for now. I take a lot of meds and cannot remember the name off hand. I will go my medicines and find that one and send the info back to you. Thanks, Ava